Electron. J. Differential Equations, Vol. 2016 (2016), No. 285, pp. 1-11.

Third-order product-type systems of difference equations solvable in closed form

Stevo Stević

It is shown that a class of third order product-type systems of difference equations is solvable in closed form if initial values and multipliers are complex numbers, whereas the exponents are integers, by finding the formulas for the general solution in all possible cases. The main results complement some quite recent ones in the literature. The presented class of systems is the last one for whose investigation is not needed use of some associated polynomials of degree three or more, completing the investigation of such product-type systems.

Submitted September 15, 2016. Published October 26, 2016.
Math Subject Classifications: 39A20, 39A45.
Key Words: System of difference equations; product-type system; solvable in closed form.

Show me the PDF file (238 KB), TEX file for this article.

Stevo Stević
Mathematical Institute of the Serbian Academy of Sciences
Knez Mihailova 36/III, 11000 Beograd, Serbia
email: sstevic@ptt.rs

Return to the EJDE web page